MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VACRVD CONDY PL/18H/370/RT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VACRVD CONDY PL/18H/370/RT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.418
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hrs, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, one (1) unknown screw and one (1) 4.5mm va-lcp curved condylar plate broke in the patient.The patient experienced non-union and required revision surgery.The original date of surgery is unknown.There is no further information available.This report is for one (1) 4.5mm va-lcp curved condylar plate/18 hole/370mm/right.This is report 2 of 2 for (b)(4).

Brand Name
4.5 VACRVD CONDY PL/18H/370/RT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11807084
Report Number2939274-2021-02309
Device Sequence Number17019062
Product Code JDP
UDI-Device Identifier10886982042972
UDI-Public10886982042972
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.418
Device Catalogue Number02.124.418
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/11/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;